Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 86, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Aug 27, 2020, 4:27 PM EDT for Orange County, Putnam County, Westchester County, New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2020, 4:27 PM EDT (20:27 UTC)
- Expired
- Aug 27, 2020, 5:15 PM EDT
- In force
- 48 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greater Bridgeport Planning Region, CT, Orange County, NY, Putnam County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 99 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 5:04 PM EDT | TSTM WND DMG | Somers, NY | TREE DOWN BLOCKING SOMERS ROAD BETWEEN SOMERSET DRIVE AND CRANE ROAD. |
| Aug 27, 5:15 PM EDT | HAIL 0.88 | South Salem, NY | REPORTS OF NICKEL SIZED HAIL LASTING FOR SEVERAL MINUTES. |
| Aug 27, 5:16 PM EDT | TSTM WND DMG | South Salem, NY | TREE DOWN ON NY-123 NORTH OF ELMWOOD ROAD. |
| Aug 27, 5:18 PM EDT | TSTM WND DMG | Pound Ridge, NY | NUMEROUS TREES AND WIRES DOWN ON THE NORTH SIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 27, 3:19 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
098
WUUS51 KOKX 272027
SVROKX
CTC001-NYC071-079-119-272115-
/O.NEW.KOKX.SV.W.0086.200827T2027Z-200827T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
427 PM EDT Thu Aug 27 2020
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Fairfield County in southern Connecticut...
Northern Westchester County in southeastern New York...
East central Orange County in southeastern New York...
Putnam County in southeastern New York...
* Until 515 PM EDT.
* At 426 PM EDT, a severe thunderstorm was located over Fishkill, or
near Beacon, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* This severe thunderstorm will be near...
Fahnestock State Park around 430 PM EDT.
New York--Newark around 435 PM EDT.
Lake Carmel and Mahopac around 440 PM EDT.
Brewster around 445 PM EDT.
Danbury and Bedford around 455 PM EDT.
New Canaan and Ridgefield around 500 PM EDT.
Wilton and Weston around 505 PM EDT.
Norwalk and Fairfield around 510 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4153 7400 4145 7400 4144 7398 4149 7393
4153 7353 4155 7353 4151 7344 4149 7344
4150 7343 4133 7313 4101 7353 4129 7395
4132 7398 4132 7400 4143 7417 4159 7396
4159 7395
TIME...MOT...LOC 2026Z 306DEG 46KT 4152 7388
HAIL...<.75IN
WIND...60MPH
$$
JE2 follow-up statements
638
WWUS51 KOKX 272059
SVSOKX
Severe Weather Statement
National Weather Service New York NY
459 PM EDT Thu Aug 27 2020
NYC071-272109-
/O.CAN.KOKX.SV.W.0086.000000T0000Z-200827T2115Z/
Orange NY-
459 PM EDT Thu Aug 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ORANGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.
LAT...LON 4151 7344 4149 7344 4150 7343 4133 7313
4101 7353 4129 7395 4130 7395 4149 7385
4153 7354 4153 7353 4155 7353
TIME...MOT...LOC 2059Z 299DEG 45KT 4132 7368
$$
CTC001-NYC079-119-272115-
/O.CON.KOKX.SV.W.0086.000000T0000Z-200827T2115Z/
Fairfield CT-Westchester NY-Putnam NY-
459 PM EDT Thu Aug 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR FAIRFIELD...NORTHERN WESTCHESTER AND PUTNAM COUNTIES...
At 459 PM EDT, a severe thunderstorm was located near Mahopac, moving
southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
This severe storm will be near...
Ridgefield around 510 PM EDT.
Stamford and New Canaan around 515 PM EDT.
Darien and Wilton around 520 PM EDT.
Norwalk and Fairfield around 525 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
&&
LAT...LON 4151 7344 4149 7344 4150 7343 4133 7313
4101 7353 4129 7395 4130 7395 4149 7385
4153 7354 4153 7353 4155 7353
TIME...MOT...LOC 2059Z 299DEG 45KT 4132 7368
HAIL...<.75IN
WIND...60MPH
$$
JE248
WWUS51 KOKX 272116
SVSOKX
Severe Weather Statement
National Weather Service New York NY
516 PM EDT Thu Aug 27 2020
CTC001-NYC079-119-272126-
/O.EXP.KOKX.SV.W.0086.000000T0000Z-200827T2115Z/
Fairfield CT-Westchester NY-Putnam NY-
516 PM EDT Thu Aug 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR FAIRFIELD...NORTHERN
WESTCHESTER AND PUTNAM COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 800 PM EDT for southern
Connecticut...and southeastern New York.
LAT...LON 4151 7344 4149 7344 4150 7343 4133 7313
4101 7353 4129 7395 4130 7395 4149 7385
4153 7354 4153 7353 4155 7353
TIME...MOT...LOC 2116Z 306DEG 46KT 4120 7345
$$
JEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:42 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 27, 2:42 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service New York NY 242 PM EDT Thu Aug 27 2020 .SYNOPSIS... A warm front becoming stationary north of the area this afternoon into Friday. The remnants of Laura are expected to impact the area Saturday. Fair weather is then expected into the beginning of next week. && .NEAR TERM /THROUGH TONIGHT/... **Potential for significant severe thunderstorms this afternoon into evening** A warm front, has pushed northeast of all but SE CT this afternoon, with marginal to moderate instability development across the SW half of CWA, slowly building NE through the afternoon. This building instability is being aided by strong surface heating and steep mid level lapse rates advecting in. Instability combined with strong low-mid level wind fields and deep layer shear values in the 50-60 kt range continue to warrant the SPC Enhanced Risk for severe weather. This means there is potential for a few particularly intense thunderstorms, bringing potential for destructive wind (75 mph or greater), large hail (2 inch diameter or larger), as well as an isolated tornado. Supercells are already developing over central and western NY this afternoon, and expected to increase in coverage across Central NY into southern New England along the stalled boundary by late afternoon thanks to approaching shortwave energy and right rear quad of upper jet. A potentially tornadic supercell entering Ulster County NY, feeding on enhanced helicity along warm front, could enter interior SW CT by around 4pm if it hold together. These storms will continue to sink S/SE across the area during the late afternoon hours into the evening. Discrete supercells will initially have potential for damaging to destructive winds (75+ mph) and large hail (2+"). Isolated tornadoes are possible as well, particularly in vicinity of enhanced helicity/vorticity of warm front, differential heating boundaries, and river valleys. The storms are likely to organize into several clusters, bowing segments or QLCS by this evening, with damaging to destructive winds being the primary threat. Isolated brief tornado threat would still exists as well for much of the area. Overall, think the best time range for storms remains roughly 3-7pm for Lower Hud and S CT, and 5 to 9 pm for NYC/NE NJ and LI. Once precipitation clears the coast by around 11pm the rest of the overnight period should be quiet, with perhaps a few lingering showers through around 2am. High temperatures today will range from the low to mid 90s across New York City and northeast New Jersey, to the mid to upper 70s across portions of New London County where the warm front may not lift fully through. With dew points rising into the upper 60s to around 70, this will result in heat index values rising into the mid and perhaps upper 90s in and around NE NJ and NYC. Overnight lows will range from the upper 60s in outlying areas to the low to mid 70s elsewhere. There is a moderate risk of rip current development at Atlantic Ocean beaches today, although it could become high late. && .SHORT TERM /FRIDAY/... With the next system to impact the area for the weekend remaining over the center of the country, Friday is expected to remain mostly dry to start. A few showers could then work into the area by afternoon, especially west of New York City. Highs will once again be above normal, rising to around 90 in and around the city and the mid to upper 80s elsewhere. Slightly lower temperatures combined with slightly lower dew points should keep heat index values in the upper 80s to lower 90s, just below advisory criteria. There is a moderate risk of rip current development at Atlantic Ocean beaches on Friday. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Shower chances will increase Friday night as an upper level trough approaches. The remnants of Laura are progged to be absorbed into the flow by that time, with the moisture and trof arriving Sat and Sat ngt. This aligns with the official NHC track placing the remnant low s of Nantucket 7 am Sun. Pops were limited to likely based on uncertainty this far out, and also because the 12Z ECMWF, which is much closer to the NHC track, is less bullish on hvy rainfall. High pres builds in Sun and Mon behind the sys with fair wx expected. The high builds offshore on Tue. The GFS hammers the cwa with tstms on the lljet late Mon ngt into Tue mrng, then again with aftn/eve tstms as a deep trof overspreads the region. The ECMWF is significantly more benign, leading to a very low confidence Tue and beyond. A blended approach was therefore used, with the NBM as a baseline but pops limited at slight chance. For temps, slightly cooler with the rain chances on Sat, then a cooler airmass builds in Sun-Mon. A slight warming trend Tue and Wed as heights build. The NBM with local adjustments was used for temps. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... ***HIGH IMPACT WEATHER EVENT EXPECTED THIS AFTERNOON AND EVENING DUE TO SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS*** A wave of low pressure will move along a nearly stationary front from the mid Hudson Valley into southeastern Connecticut this afternoon into this evening accompanied by thunderstorms. Some thunderstorms will be strong to severe. If storms do become severe, gusts of 50 kt or higher are possible along with hail. Duration of these conditions would be an hour or less for any thunderstorm. Some uncertainty remains in the exact location and timing of these storms. MVFR is likely, and IFR possible, in these storms. Otherwise VFR will continue through the forecast period There is a chance of MVFR at KSWF and KGON late tonight with fog and stratus. Gusty southwest winds to 25 kt into early this evening shift to west and northwest as the frontal boundary sags through the terminals. Winds shift back to west less than 10 kt late this evening. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... There is medium to high confidence in a line of showers and thunderstorms moving in from the north this afternoon into this evening. However, timing uncertainty of 1 to 2 hours remains for any specific terminal to have thunderstorms. Amendments are likely for changing flight categories and convective timing and location. .OUTLOOK FOR 18Z FRIDAY THROUGH MONDAY... .Friday...VFR. Chance of showers and thunderstorms in the afternoon with local MVFR. .Friday night-Saturday...Mainly VFR to start, then MVFR or lower possible with showers and tstms. .Sunday-Tuesday...VFR. A chance of afternoon thunderstorms Tuesday. Detailed information, including hourly TAF wind component forecasts, can be found at: http:/www.weather.gov/zny/n90 && .MARINE... Marginal SCA conditions this afternoon into evening for all nearshore waters with occasional 25 kt gusts. Thereafter conds are expected to remain primarily below SCA criteria into the day on Saturday, although seas could briefly approach 5 feet for several hours this evening and again on Friday morning, primarily east of Moriches Inlet. Winds and seas will increase on the ocean this weekend due to the passing remnants of Laura. Conditions are expected to remain blw sca lvls on Mon, but may creep up close to advy lvls on the ocean on Tue. && .HYDROLOGY... Localized flash flood threat this afternoon into evening with any training convection, otherwise mainly a minor urban and poor drainage flood threat with expected faster movement of storms. The remnants of Laura are progged to impact the area in the Sat-Sat ngt time period. 1-2 inches of rain are possible, which could lead to some minor urban and poor drainage flooding. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...FEB/JMC NEAR TERM...NV SHORT TERM...FEB LONG TERM...FEB/JMC AVIATION...MET MARINE...NV HYDROLOGY...FEB/JE
Hazardous weather outlook, Aug 27, 3:26 AM EDT, 13 hours 1 minute before
Hazardous Weather Outlook National Weather Service New York NY 326 AM EDT Thu Aug 27 2020 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-280730- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 326 AM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. The Storm Prediction Center has placed the area in an enhanced risk for severe thunderstorms this afternoon into this evening. Severe thunderstorms are likely with damaging wind gusts of 60 mph or higher, along with large hail as the primary threats. An isolated tornado is also possible along with brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-280730- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 326 AM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The Storm Prediction Center has placed the area in an enhanced risk for severe thunderstorms this afternoon into this evening. Severe thunderstorms are likely with damaging wind gusts of 60 mph or higher, along with large hail as the primary threats. An isolated tornado is also possible along with brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Aug 27, 3:49 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service New York NY
349 PM EDT Thu Aug 27 2020
NYZ067>069-272030-
Putnam-Rockland-Orange-
349 PM EDT Thu Aug 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE...WESTERN
PUTNAM AND ROCKLAND COUNTIES...
At 348 PM EDT, a strong thunderstorm was located near Woodridge, or 7
miles west of Ellenville, moving southeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Newburgh, Middletown, Walden, Cold Spring, West Point, New Windsor,
Chester, Montgomery, Harriman, Fahnestock State Park, Gardnertown,
Kiryas Joel, Washingtonville, Highland Falls and Maybrook.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4160 7425 4158 7413 4161 7413 4161 7407
4158 7405 4159 7398 4158 7396 4153 7400
4146 7400 4144 7398 4149 7393 4150 7376
4133 7391 4132 7398 4129 7395 4121 7402
4152 7447 4157 7442 4163 7426
TIME...MOT...LOC 1948Z 304DEG 41KT 4169 7450
JELocal storm report, Aug 27, 4:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
414 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG SOUTHBURY 41.49N 73.22W
08/27/2020 NEW HAVEN CT SOCIAL MEDIA
VIDEO OF A TREE DOWN BLOCKING 1 LANE ON I-84
&&
MWSpecial weather statement, Aug 27, 4:20 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service New York NY
420 PM EDT Thu Aug 27 2020
CTZ005-006-009-010-NYZ067-068-070-272045-
Northern Fairfield-Southern Fairfield-Northern New Haven-Southern New
Haven-Putnam-Northern Westchester-Orange-
420 PM EDT Thu Aug 27 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAIRFIELD...WESTERN NEW
HAVEN...NORTHERN WESTCHESTER...EAST CENTRAL ORANGE AND PUTNAM
COUNTIES...
At 419 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Milford to near Hopewell
Junction to Wappingers Falls. Movement was southeast at 35 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Bridgeport, New Haven, Stamford, Waterbury, Norwalk, Danbury,
Milford, Shelton, Naugatuck, Newburgh, Southbury, New Canaan, Mount
Kisco, Sherman and Brewster.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4150 7344 4151 7339 4147 7331 4151 7332
4151 7316 4156 7317 4161 7306 4125 7292
4119 7300 4120 7306 4114 7309 4116 7317
4110 7325 4103 7353 4150 7412 4154 7399
4144 7398 4149 7393 4153 7353 4167 7351
TIME...MOT...LOC 2019Z 308DEG 31KT 4153 7337 4160 7372 4158 7395
JELocal storm report, Aug 27, 4:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
425 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG NORTH HAVEN 41.38N 72.86W
08/27/2020 NEW HAVEN CT TRAINED SPOTTER
MULTIPLE LARGE TREES UPROOTED NEAR I91 AND I40
&&
MWThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 3:17 PM EDT | Severe Thunderstorm Warning | OKX | Putnam | 58 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Aug 27, 4:05 PM EDT | Special Marine Warning | OKX | 55 min | |
| Aug 27, 4:09 PM EDT | Areal Flood Advisory | OKX | Suffolk | 96 min |
| Aug 27, 4:11 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 64 min |
| Aug 27, 4:20 PM EDT | Special Weather Statement | OKX | Putnam | 25 min |
| Aug 27, 4:33 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 27, 4:34 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Aug 27, 4:49 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 41 min |
| Aug 27, 5:12 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 48 min |
| Aug 27, 5:20 PM EDT | Special Marine Warning | OKX | 40 min | |
| Aug 27, 5:29 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 46 min |
| Aug 27, 5:49 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Westchester | 116 min |
| Aug 27, 5:58 PM EDT | Special Marine Warning | OKX | 47 min | |
| Aug 27, 5:59 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 27 min |
| Aug 27, 6:03 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 57 min |
| Aug 27, 6:19 PM EDT | Special Weather Statement | OKX | Suffolk | 41 min |
| Aug 27, 6:36 PM EDT | Special Weather Statement | OKX | Suffolk | 54 min |
| Aug 27, 6:48 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 27, 6:52 PM EDT | Special Marine Warning | OKX | 53 min | |
| Aug 27, 6:54 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 51 min |
| Aug 27, 7:03 PM EDT | Special Weather Statement | OKX | Orange, Rockland, Westchester | 42 min |
| Aug 27, 7:09 PM EDT | Special Weather Statement | OKX | Suffolk | 51 min |
| Aug 27, 7:21 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 39 min |
| Aug 27, 7:26 PM EDT | Special Marine Warning | OKX | 64 min | |
| Aug 27, 7:27 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York | 48 min |
| Aug 27, 7:33 PM EDT | Special Marine Warning | OKX | 87 min | |
| Aug 27, 7:34 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, New York, Queens, Westchester | 41 min |
| Aug 27, 7:39 PM EDT | Special Marine Warning | OKX | 53 min | |
| Aug 27, 7:44 PM EDT | Special Weather Statement | OKX | Suffolk | 46 min |
| Aug 27, 7:52 PM EDT | Special Marine Warning | OKX | 39 min | |
| Aug 27, 4:00 PM EDT | Tornado Warning | OKX | Naugatuck Valley Planning Region | 30 min |
| Aug 27, 4:40 PM EDT | Special Weather Statement | OKX | 50 min | |
| Aug 27, 5:20 PM EDT | Special Weather Statement | OKX | 40 min | |
| Aug 27, 6:21 PM EDT | Special Weather Statement | OKX | 39 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in Connecticut, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.